# SDR JJBA20160428018

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 36,043 hours, 48,132 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CSIIB
- Part serial: AB2219S8
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PRIMARY INVERTER FAIL WITH SMOKE ODOR.  R & R PRIMARY INVERTER.
